# SDR SWAA2013011411443

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 68,856 hours, 59,017 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 401384
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION -- REACHING CRUISE, F/A'S REPORTED HAZY SMOKE & FIRE SMELL IN CABIN.  IMMEDIATELY TURNED RECIRC FAN OFF.  NO FIRE INDICATIONS.  LANDED OVERWEIGHT 117,500 LBS SMOOTH GENTLE TOUCHDOWN.  REMOVED AND REPLACED RECIRC FAN PER MM.
